# SDR QXEA2015081200425

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 291-321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NINE DENTS ON RT FUSELAGE SKIN BETWEEN BS 291 - 321 AND STRINGERS 17 - 23R.   FABRICATED A REPAIR DOUBLER IAW RD8/4-53-6983 AND  INSTALLED IAW TC RD8/4-53-6983/3 ISSUE 3.
